# SDR AALA20140505009

- Difficulty date: April 21, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STABILIZATION STRAP IS CRACKED AT BS 1380 & RBL 45.5.  REPAIRED STABILIZATION STRAP IAW EA B757-53-034558.
